Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Diabetic,hole detected in heart,high urinal infection since a month ,vomiting,gastric,ESR test result high

I am 60 yrs old female in India. I am diabetic and have heart problem (a small hole detected) for which I am taking medicine. I have been suffering from high urinal infection around a month ago. I was admitted to the hospital after that. I was having vomitting tendency and gas problem (Doctor s gave me 15 day course of rabeprazole and some antibiotic ). But my vomitting tendency is not going although the urinal infection is gone somewhat. I showed the doctor 3 days back and he gave me ESR test and says it is bit high and may be I have some infection left. Could you please tell me why my vomitting tendency is not going. Is there is anything to worry about? Thanks in advance.
Asked On : Sun, 1 Apr 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
hi mammaji,

the vomiting sensation is due to the sustained urinary tract infection only

1.take plenty of water

2.avoid taking spicy food like pickles

3.if possible mamma you take GOKSHURADI GUGGULU OR


both ayurvedic medicines 2tabs three times a day after crushing

will do wonder for you

thanking you

for more details
Answered: Fri, 6 Apr 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor